Semiclassical investigation of a charged relativistic membrane model

Onder, M. and Tucker, Robin (1988) Semiclassical investigation of a charged relativistic membrane model. Journal of Physics -London- a Mathematical and General, 21 (17). pp. 3423-3429. ISSN 0305-4470

Full text not available from this repository.

Abstract

A semiclassical and variational estimate of the energy of a particular type of charged membrane is studied and results are found at variance with a previous harmonic estimate. The authors briefly comment on possible alternatives.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Physics -London- a Mathematical and General
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/3100/3109
Subjects:
ID Code:
74963
Deposited By:
Deposited On:
04 Aug 2015 09:58
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 09:19